Nonlinear viscous liquid jets from a rotating orifice

Pǎrǎu, E.I., Decent, S. P., Simmons, M. J. H., Wong, D. C. Y. and King, A. C. (2007) Nonlinear viscous liquid jets from a rotating orifice. Journal of Engineering Mathematics, 57 (2). pp. 159-179. ISSN 0022-0833

[img]
Preview
PDF (parauengnnov06.pdf)
Download (636kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 21 Apr 2020 19:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/20738
DOI: 10.1007/s10665-006-9118-2

Actions (login required)

View Item View Item